# SDR CALA2022061701526

- Difficulty date: June 17, 2022
- Submitted: June 17, 2022
- Operation: Air carrier
- Aircraft: N855UA
- Make and model: Airbus A319-131
- Aircraft serial: 1737
- Aircraft time: 57,260 hours, 25,109 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Stringer
- Part number: NA
- Part serial: NA
- Condition: Gouged
- Location: #10 Str
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT HAND REAR FUSELAGE STRUCTURE - FR66 GUSSET PLATE HAS A GOUGE FROM STRINGER 10 REMOVED GUSSET PLATE AT FR66 STRINGER 10 IAW SRM 51-44-11; RECEI VED NEW GUSSET PLATE TRAVELER# T22/1620904, P/N UAD5349002075900 BATCH# 0003819824 AND INSTALLED NEW GUSSET PLATE AT FR66 STGR10 IAW SRM 51-42-11. EMP: V937293 WC: 32881 STA: ST ENG BFM
